# SDR TRBA2010109

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 26,363 hours, 29,185 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA EMERGENCY LIGHT FLOOR STRIP (FWD) BROKEN.  RAI GALLEY AREA FWD EMERGENCY LIGHT FLOOR STRIP IAW MM 33-52-10.  OPS CHECK GOOD.
